# SDR ERAA086441

- Difficulty date: April 25, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N421EH
- Make and model: Bell 412
- Aircraft serial: 33067
- Aircraft time: 13,870 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 412010402111FM
- Part serial: RE0142
- Condition: Worn
- Location: Swashplate
- Part time: 13,678 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWASHPLATE HAS WORN GIMBAL RING BEARINGS. NEARING O/H, GIMBAL BEARING WORN, BEARING COVER SCRAP. 2 SUPPORT BUSHINGS WORN, SWASHPLATE BEARING WORN. ACTION TAKEN:  COMPLETELY DISASSEMBLED FOR OVERHAUL.  COMPLIED WITH VISUAL & NDT INSEPCTIONS.  REPLACED GIMBAL BOLTS BEARINGS, COVER, 2 SUPPORT BUSHINGS & SWASHPLATE BEARING.  SENT PARTS OUT FOR PRIMER & PAINT. RE-TORQUE OUTER RING BOLTS IAW TB 412-84-40.  REASSEMBLED NEW SEALS & HARDWARE. PURGE , LUBED BEARINGS.
